|OSA and TRT
May 10, 2010
My husband has been on TRT for almost 4 months now......having had very low T levels . His levels are not risding with increased dosage but he has just been diagnosed with OSA. Can he continue with his TRT or will he need to come off of this.
| Response from Mr. Vergel
He should start using a CPAP machine and keep using this Testosterone. It will be the best combo for his energy levels and clarity of mind. Nelson
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Loose Stool After Unprotected Anal Sex Sign Of HIV AIDS
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- Sore Throat After Licking Rectum Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- Can Herpes Cause Diarrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.